# SDR 20000414AP003

- Difficulty date: March 11, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757231
- Aircraft serial: 25133
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: VB3505
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, CREW OBSERVED OIL PRESSURE FALLING AND OIL QTY FALLING.  INITIATED ENGINE SHUTDOWN AND MADE AN UNEVENTFUL, UNSCHEDULED LANDING.  INVESTIGATION REVEALED HIGH SPEED GEARBOX CHIP DETECTOR MISSING FURTHER INVESTIGATION REVEALED A BOLT WAS LODGED IN THE CHECK VALVE POPPET HOLDING VALVE OPEN.  DETECTOR HOUSING AND CHIP DETECTOR REPLACED WITH NEW, ENGINE SERVICED, FILTERS CHANGED AND RAN. AIRCRAFT RELEASED FOR SERVICE.  (M)
